# SDR AALA20110603TUL02

- Difficulty date: June 2, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 58,930 hours, 25,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Torn
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

OKC - INFLIGHT DFW-YYC.  CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED OKC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. FOUND HOSE TORN BETWEEN AIR SUPPLY AND RIGHT PACK ASSEMBLY 4.  PLACARDED RIGHT PACK INOPERATIVE PER MEL.  REPLACED RUBBER BOOT FOR RIGHT PACK SYSTEM AT TUL ON 06/03/2011.  SYSTEM GROUND CHECK NORMAL OPERATION
